# SDR UIEA2018092002021

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,618 hours, 22,624 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SUCCESSFUL ENGINE START T STARTER CUTOUT AND RT ENG STARTER EICAS MESSAGE DISPLAYED. COMPLIED WITH QRH PROCEDURE. BOTH MESSAGES DISAPPEARED ABOUT 3 MINUTES LATER VALVE LIGHT EXTINGUISHED AT ALL TIMES. REMOVED START VALVE CONNECTOR AND CLEANED PER AMM 20-60-03. PERFORMED OPS CHECK OF START VALVE PER AMM 80-11-00 & 71-00-00. OPS CHECK GOOD.
